Anyone have the Mirena (IUD)i have a? about it

Cecily - posted on 03/24/2010 ( 15 moms have responded )

15

8

0

ok i have a ? i had the Mirena (IUD)i put in almost 6 months ago and at first i period would not go away till about a month ago but i have been very moody kinda like when i was pregnant with my son i get mad at my fiancé 4 no reason then i start crying cuz i feel bad 4 getting so mad at him i have been very emotional happy then mad then sad then happy has anyone had this happen to them or has had any like it or just had other problems with it to i need help can anyone help me plz

MOST HELPFUL POSTS

Devin - posted on 04/29/2010

27

4

0

I've had mine for about 3 months now and i've been bleeding with it constantly..but my doc gave me something to stop it and now im down to juss spotting every few days...i still get moody and emotional every now and then...its just your body going back to normal after your baby and then your body adjusting to the hormones in the mirena

Koyoa - posted on 04/02/2010

9

19

0

omg ive had the thing for almost a year n so far i hate it im moody n im having periods like 2x month n i have this thing where if i smell sumthing other than febreze i throw up i have killer headaches n i swear its like being pregnant but without the baby the end they say it can take like a year for ur body 2 get used 2 it so im tryin 2 tuff it out but so far i really dnt like the thing

If you see this, leave this form field blank.
Powered by RESPECT not THUMPS

15 Comments

View replies by

Camie - posted on 04/30/2010

9

17

1

Added hormones from the birth control causes mood swings especially in young women, but you might want to talk to your doctor about Post partum depression.

Kimberly - posted on 04/30/2010

3

17

0

you might want to get checked for post postpartum, i went through that and didn't get checked out until my child was 1 and they said that is went from postpartum to depression.

Gwynne - posted on 04/05/2010

12

33

1

I have the Mirena IUD. It is the best product on the market of its kind. Having said that, some ppl just don't respond well to some Meds. So I strongly suggest u speak to ur gynacologist about all the issues. . and don't be surprised if he/she says to come back in a month or two if the problems are still problems. After all, you've just put 5 yrs worth of birth control in your body. It's natural that it would take some getting used to.
Good luck
Gwynne, Gabriels' Mother.

Chelsea - posted on 04/03/2010

32

10

0

Mood swings is a side effect of Mirena and i got them too but it's not so bad now.

Shaudenik - posted on 04/03/2010

6

18

0

i never had mood swings but i did have uncontrollable bleeding, every two weeks i would get my period!! once i had my period for 3 weeks outta the month UGH i was so mad! I had mines in for nearly a year!

Rebekah - posted on 04/02/2010

120

6

9

i've only had spotting for an hour about once a week and i've only had mine in for a month and i haven't had a full period yet and i'm usually pretty regular. the doctor told me that that could happen, i was expecting it to happen to me but it didn't. i also noticed that when i was on the pill my natural lubricant was non existent, when i got the mirena put in and stopped taking the pill it started coming back.

Iysha - posted on 04/02/2010

1,914

26

201

I had bleeding non stop for 3 months straight and then it finally started getting normal around 6 months. I find that I do get moody, but that's nothing new. I started when I was pregnant and it kinda happens every month now. Lol. I get irritable...I don't believe mood swings are really all that common with Mirena since the hormones aren't that strong, its about the same a birth control pills.

Depo shot really gave me a bad reaction in regards to mood. I actually became clinically depressed and had to go to therapy and such until a couple months after stopping that birth control method.

I really liked the Nuva Ring and would recommend it to every woman to try it. I stopped using it because my fiance said he could feel it. men before him never said they could feel anything...so its worth a try.

Tamara - posted on 03/31/2010

12

21

1

i have the mirena and i have had it twice for a total of 6yrs. i have experienced mood swings, cramps, cravings, etc... but i do know when i first got it and my period stopped i took 10 pregnancy test because i was scared but they were all negative i even went to the doctors to make sure. try taking a test or go to the doctors i doubt your pregnent but its better to be safe then sorry also make sure you are checking for your string often best of luck to you )but i love mirena :))

Julie - posted on 03/24/2010

9

63

2

HI! I had the depo. Which has the same chemicals as the Mirena and it can take up to a year for your body to get back to normal and your hormones to even out. I had my period for 6 months and then I started to only spot about once every 3 months. Its normal for your period to completly go away when you are on it.... as far as the Mood swings it could also just be your hormones getting used to the mirena...if you are worried you can always call your dr. =)

Julie

Amanda - posted on 03/24/2010

8

2

1

I just got an IUD recently and its made me really emotional too...I get bad mood swings alot! I also am still bleeding and its been over a month but im told thats normal.

Brittany - posted on 03/24/2010

453

30

48

Talk to your doctors (as said before) but keep in mind, Mirena and all other forms of birth control (except condoms and things like that) give off hormones and your body may just be responding to them. If you have Mirena and get pregnant and it's not removed a number of things would happen...including death. Go right away, it's VERY important.

Kathryn - posted on 03/24/2010

26

19

2

if your worryed about being pregnant its important to talk to your docter b/c if you are it could be very dangerous for you, and the iud will need to be removed as possible if you are! i've had an iud for almost 5 months and my period stoped at 3months! it had freaked me out cause they said it souldn't stop till around 6m so i took a test and it came back negative! so just talk to your docter and see what he thinks!

Brandi - posted on 03/24/2010

24

14

4

I know that other types of birth control can cause mood changes like that and can also stop your period but I would deff. talk to your Doctor about these changes.... I hate to say this but if its like when you were pregnant with your Son I guess there could be a possibilty that your pregnant Did you take a test? Definatly talk to your Doc. I hope this helps

If you see this, leave this form field blank.
Powered by RESPECT not THUMPS

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms